# SDR DL76S060834

- Difficulty date: October 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- Aircraft time: 60,930 hours, 29,262 cycles
- Engine: Ge CF680A2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T32611
- Condition: Corroded
- Location: Fs 789 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MTC CORROSION AND MINOR CRACKS WERE FOUND IN FUSELAGE SKIN AT 789.5 AND S-38L.  SKIN WAS TRIMMED, DOUBLER AND TRIPLER INSTALLED IAW 455466-14 IAW MFG INSTRUCTIONS.
